I am a 20year old vietnamese female at 97lbs, 5’3” and I’ve been on Sprintec for about a year. I always notice that I get very warm and hot flashes (no sweating) and mild nausea from the heat in my face, neck, and chest after eating or drinking. Does Sprintec cause these episodes of hot flashes? Menopause seems unlikely due to my young age and regular periods; but I want to make sure it is the medicine and not pre-mature menopause which can mean issues with my ovaries. Thank you
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 1 answer
Posted 1 Aug 2014 • 1 answer
Posted 27 Dec 2014 • 1 answer
Posted 19 Apr 2016 • 1 answer
Posted 9 Jun 2017 • 2 answers